MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON 5 PRO; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON 5 PRO; OVDS
Model Number TV60ML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: gender/sex: unknown, information not provided.Date of event: unknown, information not provided.If implanted, give date: not applicable as this is not an implantable device.If explanted, give date: not applicable as this is not an explantable device.Device evaluation: product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no complaints have previously been reported on this batch.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the customer used healon 5 pro in two patients that experienced pressure spikes of 45 at same day postop.Thru follow-up it was reported that the operative eye is the right eye.Patient was taking daimox but discontinued taking it as the pressure improved five days post-op.Patient continues to take prednisone and ketorolac and ofloxain twice a day.Customer also reported that the patient is doing fine as the pressure went down post-op.No further information is available.This report captures patient #1.A separate medwatch is being submitted for patient #2.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).

Brand Name
HEALON 5 PRO
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9858668
Report Number3004750704-2020-00021
Device Sequence Number14106285
Product Code LZP
UDI-Device Identifier05050474636996
UDI-Public(01)05050474636996(17)220331(10)UE31141
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberTV60ML
Device Catalogue Number10240015
Device Lot NumberUE31141
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005